# SDR IPXA2017030714843

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 17,663 hours, 11,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EVACUATION SLIDE WARNING SYSTEM LIGHT INOPERATIVE. WARNING BUZZER IS OPERATIVE.  RESET THE CIRCUIT BREAKERS, OPS CHECKED GOOD IAW 52-73-14.
